# SDR HYIA20161212001

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N991AA
- Make and model: Cessna 402C
- Aircraft serial: 402C0317
- Aircraft time: 33,968 hours, 37,160 cycles
- System (JASC): 2140 · Heating System
- Part: Motor
- Part number: 722095
- Part serial: 0205162
- Condition: Burned Out
- Location: Heater Blower
- Part time: 916 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED "BURNING ODOR WHEN CABIN HEATING SYSTEM IN USE DURING FLIGHT AND BLOWER NOT BLOWING ON GROUND." AFTER INSPECTING, MAINTENANCE FOUND THE HEATER BLOWER MOTOR BURNED OUT. THE HEATER BLOWER WAS REMOVED AND REPLACED AND OPS CHECKED GOOD.
